# SDR TRBA2010133

- Difficulty date: November 2, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N447AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 447
- Aircraft time: 26,526 hours, 29,367 cycles
- Engine: Pwa PW127
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Dirty
- Location: Lt Mlg Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT AFTER T/O STAYED DOWN AND LOCKED PLUS RED UNLOCK WAS ON, (DECLARED EMERGENCY) PLACED ON MEL 32-03 AUTH NR110015DMC. CLEANED CORRODED CONNECTOR AT LT MLG WOW PROX SWITCHES 50GB & 51GB, RESECURED WIRE BUNDLE TO SELECTOR VALVE 13GA, REF 72AWM SP 29-27-17. PERFORMED LANDING GEAR EXTENSION & RETRACTION IAW JIC 323100-FUT-10000. FUT GOOD, MEL 32-03 RESTORED.
